# SDR CA130921008

- Difficulty date: September 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Out Of Rig
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT EXPERIENCED ENGINE NR 2 VIBRATION DURING THE DESCENT, THAT EVENTUALLY BECAME HEAVY WITH OIL ODOR AND SOME SMOKE IN THE CABIN. SEVERAL ALARMS THEN WENT OFF AND ACFT ENTERED A DIVE REACHING OVERSPEED.  THE PILOT TOOK MANUAL CONTROL, IN VFR,  DECLARED EMERGENCY AND PERFORMED AN UNEVENTFUL LANDING.  THE PILOT SHUT DOWN ENG NR 2 DURING TAXI.  THE PRELIMINARY INSPECTION SHOWED THE FOLLOWING: 1- PROP BLADE, 5 IN FEATHER POSITION.  PROP BLADE, 2 IN REVERSE. PROP BLADES 1, 3, 4 AND 6 ARE UNFEATHERED INVESTIGATION ON-GOING.
